“School of Physic”

Back to Papers Home
Back to Papers of School of Physic

Paper   IPM / Physic / 6564
School of Physics
  Title:   Hamiltonian Walk on Different Deterministic Fractals and Stochasticity
1.  M.A. Jafarizadeh
2.  K. Seyed-Yaghoobi
  Status:   Published
  Journal: Indian J. Phys. B
  No.:  91
  Vol.:  70
  Year:  1996
  Pages:   109-118
  Supported by:  IPM
We introduce mixed fractals and give a prescription for calculating their fractal dimensions. Using Perron-Frobenius theorem about stochastic matrices, we estimate lower and upper limits of critical exponent v for Hamiltonian self-avoiding walks and Hamiltonian self trail. We show that in almost all cases 1/v equals the fractal dimension of the fractals.

Download TeX format
back to top
scroll left or right